On qualitative properties in Volterra integro-differential equations


TUNÇ C.

11th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences (ICNPAA), La Rochelle, France, 4 - 08 July 2016, vol.1798 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1798
  • Doi Number: 10.1063/1.4972756
  • City: La Rochelle
  • Country: France
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

In this research, we utilize a Lyapunov function and obtain sufficient conditions for the asymptotically stability and boundedness of solutions to the Volterra integro-differential equations of the form